Magnesium Overload?

by SAMANTHA BLACK
(Perth, Australia)

About 2 months I commenced taking a magnesium supplement on the recommendation of my boyfriend who though my sleep problems were associated with this deficiency. I take the supplement in the form of Orpus.


In the last 2 weeks I have had several instances where i have felt extremely dizzy, the room has been spinning, felt weak, and as though my blood pressure was very low (Note i have experienced low blood pressure before and regularly and also am slightly anaemic from time to time as I don't eat red meat although do eat legumes etc and take a multi vitamin supplement.

I have never before experienced the extreme dizziness and room spinning before. Could it be due to the magnesium supplement?

DW

Comments for Magnesium Overload?

Click here to add your own comments

I Don't Know
by: Kerri Knox, RN- The Immune Queen!

Hi Samantha,

If you feel as though you either:

Have too low of a blood pressure

OR

Are having a Magnesium Overdose

then you should go see a doctor and find out. Both of those are very easy for your doctor to find out, so please do so.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!

Magnesium Overload
by: Anonymous

Where are the answers to Samantha Black's post concerning possible Magnesium Overdose?? I recently started taking a liquid Magnesium 1 oz before bed to help with sleep & my crazy Restless Leg Syndrome. 2nd nt in & this morning was all over the place with Samantha's symptoms. Is it interfering with my other medications or too much for me? Or that tiny extra little bit in the Multi-vitamin?

Mag overload
by: Karen

I have to be very careful taking magnesium. I fully believe I’ve been left with leaky blood brain barrier (and probably leaky gut also) after damage caused by neurological medications. Since withdrawing 19 months ago I couldn’t take ANY magnesium of any sort, even though some were advising me to take it to help heal. Even the lowest doses of Magnesium have left me feeling extremely shaky, weak, anxious, jittery with palpitations. I tried many times but each dose left me like this for hours, a very scary feeling. I’m getting much better now and only this last 4 days I’ve been taking just 200mg of mag glycinate in the morning but today I’m feeling a bit weak and shaky again - hence my research online today. I’m not sure whether to persevere or not

Click here to add your own comments

Return to Question about Magnesium.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter